# SDR CA040823007

- Difficulty date: August 10, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 8,053 hours
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: D4RN3000
- Part serial: 307230
- Condition: Migrated
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ATTACH NUTS ON CLAMP BLOCK WERE TIGHT.  MAGNETO ROTATED TO CAUSE RPM DROP.  THE MAGNETO HAD 386.6 HOURS SINCE LAST REMOVAL.
